Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 827-842    DOI: 10.1007/s10114-017-7316-7
Articles Current Issue| Next Issue| Archive| Adv Search |
Global Existence and Asymptotic Behavior of Solutions to a Free Boundary Problem for the 1D Viscous Radiative and Reactive Gas
Chang Ming SONG1, Hong LI2, Jian Lin ZHANG1
1. Department of Applied Mathematics, College of Science, Zhongyuan University of Technology, Zhengzhou 450007, P. R. China;
2. Department of Applied Physics, College of Science, Zhongyuan University of Technology, Zhengzhou 450007, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7